# SDR CALA2023081402501

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 78,284 hours, 28,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321114
- Condition: Corroded
- Location: Str22r, Sta1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 22R AT STA 1006 R/H SIDE UNDER AFT WET AREA...REF BAM N/R# 1517657 FOR WORK ACCOMPLISHED PART 2 OF THE LATEST REVISION OF EC/RA 5330-07118 ON OR BEFORE 09-FEB-2025. INTERIM REPAIR ACCOMPLISHED AT FUSELAGE SKIN STA 1006 BETWEEN S-21R & S-24R - ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER TOMC APPROVED DIP CARRY.  IAH MX PERFORMED INTERIM REPAIR PER TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 1 REF ECRA 5330-07118.  PLACED ON DIP TO ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF EC/RA 5330-07118 ON OR BEFORE 09-FEB-2025.
